# SDR SWAA2022041883769

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL AT B.S. 947 - 986.5; R.B.L. 53; W.L. 209. / [01] REMOVED CORROSION FROM AFT SERVICE DOOR MOP SILL BS 947-986.5 MAXIMUM MATERIAL REMOVED AT BS 959 IN AREA OF 5' X 1' AT ORIGINAL MATERIAL THICKNESS 0.080' REMAINING MATERIAL THICKNESS 0.068' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-15-1A-1  TOOLS USED CALIPER ID ATS2503; S/N A19335646;[02] VERIFIED REMOVED CORROSION FROM AFT SERVICE DOOR MOP SILL BS 947-986.5 MAXIMUM MATERIAL REMOVED AT BS 959 IN AREA OF 5' X 1' AT ORIGINAL MATERIAL THICKNESS 0.080' REMAINING MATERIAL THICKNESS 0.068' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-15-1A-1.;[03] REMOVED AFT SERVICE DOOR MOP SILL IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED AFT SERVICE DOOR MOP SILL PER SRM 51-40-05-0G-0 AND DWG NO. 147A0000. DWG NO. 147A8501;[05] CORRECTION OF ACTION 4. LOCATED AND DRILLED AFT SERVICE DOOR MOP SILL PER SRM 51-40-05-0G-0 AND DWG NO. 147A0000. DWG NO. 147A8501. OK TO INSTALL AFT SERVICE DOOR MOP SILL.;[06] UPDATED PART REMOVED;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 5 & 6. OK TO INSTALL NEW ASD MOP SILL GIVEN.;[08] INSTALLED NEW AFT SERVICE DOOR MOP SILL BS 947-986.5 RBL 53 WL 208 I.A.W SRM 51-40-02-0G-0 AND DWG 147A8501.;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 8.;[10] VERIFIED FAULT TTG8Q00BALZ8 IS COMPLETE.
